Research Article
BibTex RIS Cite

Year 2015, Volume: 44 Issue: 6, 1427 - 1433, 01.12.2015

Abstract

References

  • .

On coefficient estimates for a certain class of starlike functions

Year 2015, Volume: 44 Issue: 6, 1427 - 1433, 01.12.2015

Abstract




The purpose of this paper is to consider coefficient estimates in a class of
functions
S(q) consisting of analytic functions f normalized by f(0) =
f(0) 1 = 0 in the open unit disk $\mathbb{U}$ which satisfies the subordination
condition that

$$zf'(z)/f(z)\prec q(z), z\in \mathbb{U},$$

where $q(z)=\sqrt{1+z^2}+z$.  




References

  • .
There are 1 citations in total.

Details

Primary Language English
Subjects Mathematical Sciences
Journal Section Research Article
Authors

Ravinder Krishna Raina

Janusz Sokol

Publication Date December 1, 2015
Published in Issue Year 2015 Volume: 44 Issue: 6

Cite

APA Raina, R. K., & Sokol, J. (2015). On coefficient estimates for a certain class of starlike functions. Hacettepe Journal of Mathematics and Statistics, 44(6), 1427-1433.
AMA Raina RK, Sokol J. On coefficient estimates for a certain class of starlike functions. Hacettepe Journal of Mathematics and Statistics. December 2015;44(6):1427-1433.
Chicago Raina, Ravinder Krishna, and Janusz Sokol. “On Coefficient Estimates for a Certain Class of Starlike Functions”. Hacettepe Journal of Mathematics and Statistics 44, no. 6 (December 2015): 1427-33.
EndNote Raina RK, Sokol J (December 1, 2015) On coefficient estimates for a certain class of starlike functions. Hacettepe Journal of Mathematics and Statistics 44 6 1427–1433.
IEEE R. K. Raina and J. Sokol, “On coefficient estimates for a certain class of starlike functions”, Hacettepe Journal of Mathematics and Statistics, vol. 44, no. 6, pp. 1427–1433, 2015.
ISNAD Raina, Ravinder Krishna - Sokol, Janusz. “On Coefficient Estimates for a Certain Class of Starlike Functions”. Hacettepe Journal of Mathematics and Statistics 44/6 (December2015), 1427-1433.
JAMA Raina RK, Sokol J. On coefficient estimates for a certain class of starlike functions. Hacettepe Journal of Mathematics and Statistics. 2015;44:1427–1433.
MLA Raina, Ravinder Krishna and Janusz Sokol. “On Coefficient Estimates for a Certain Class of Starlike Functions”. Hacettepe Journal of Mathematics and Statistics, vol. 44, no. 6, 2015, pp. 1427-33.
Vancouver Raina RK, Sokol J. On coefficient estimates for a certain class of starlike functions. Hacettepe Journal of Mathematics and Statistics. 2015;44(6):1427-33.